VOL. 26 · NO. 2 | 1974
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 26 (2), (1974)
No abstract available
Articles
Constantin Năstăsescu
Tohoku Math. J. (2) 26 (2), 173-201, (1974) DOI: 10.2748/tmj/1178241178
KEYWORDS: 16A64, 13C05
No abstract available
J. H. H. Chalk
Tohoku Math. J. (2) 26 (2), 203-218, (1974) DOI: 10.2748/tmj/1178241179
KEYWORDS: 30A58
No abstract available
V. Ozols
Tohoku Math. J. (2) 26 (2), 219-227, (1974) DOI: 10.2748/tmj/1178241180
KEYWORDS: 53C20, 58E10
No abstract available
N. Kazamaki
Tohoku Math. J. (2) 26 (2), 229-235, (1974) DOI: 10.2748/tmj/1178241181
KEYWORDS: 60G45
No abstract available
Makoto Namba
Tohoku Math. J. (2) 26 (2), 237-283, (1974) DOI: 10.2748/tmj/1178241182
KEYWORDS: 32G13, 32M05
No abstract available
R. Gopalan
Tohoku Math. J. (2) 26 (2), 285-303, (1974) DOI: 10.2748/tmj/1178241183
KEYWORDS: 41A65
No abstract available
Fumio Nakajima
Tohoku Math. J. (2) 26 (2), 305-314, (1974) DOI: 10.2748/tmj/1178241184
KEYWORDS: 34D05
No abstract available
A. M. M. de Gómez López
Tohoku Math. J. (2) 26 (2), 315-323, (1974) DOI: 10.2748/tmj/1178241185
KEYWORDS: 44A15, 45A05
No abstract available
Back Matter
Tohoku Math. J. (2) 26 (2), (1974)
No abstract available
Back to Top